MathSciNet Relay Station
MathSciNet bibliographic data
MR1324502 03C60 (03C10 03C35 12L12)
van den Dries, Lou; Lewenberg, Adam H. $T$-convexity and tame extensions. J. Symbolic Logic 60 (1995), no. 1, 74–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement